MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED HUMERAL INSERT; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED HUMERAL INSERT; SHOULDER JOINT POLYMER PROSTHESIS
Model Number LATERALIZED 36 X 6 MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
On (b)(6) 2017, this patient had an initial surgery of aequalis reverse at (b)(6) orthopedics hospital.On (b)(6) 2020, an infection was found at the affected part at the same hospital.On (b)(6) 2020, a revision surgery was performed at (b)(6) medical center.After removing all the implants,the mold cement which includes antibiotics was implanted to the humeral and the surgery was completed.After several months of follow-up, another revision surgery might be performed for new implants depending on the recovery situation.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED HUMERAL INSERT
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key10475817
Report Number3000931034-2020-00108
Device Sequence Number11503649
Product Code KWS
UDI-Device Identifier03700386916540
UDI-Public03700386916540
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050316
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/02/2021
Device Model NumberLATERALIZED 36 X 6 MM
Device Catalogue NumberDWB993
Device Lot NumberAA7316
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date10/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;